# SDR UPS97825216

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON PRODUCTION SPLICE (FRAME) AFT LOWER LEG AFT FS 70 UNDERNEATH LONGERON 33 LT END FITTING.  REMOVED CORRODED SECTION OF FRAME, DRILLED NEW SECTION OF FRAME, DOUBLERS AND SPLICE ANGLES, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-2-5, 51-1-21, 51-3-0.
